# SDR DU4R2007154

- Difficulty date: July 19, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 63,747 hours, 29,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE IN FUSELAGE SKIN AT PREVIOUS REPAIR ON LT SIDE BS 660, S-17L.  REPAIRED BY FABRICATING AND INSTALLING DOUBLER REPAIR 13 BY 10 BY 11-3/8 BY 8-1/2 AND TRIPLER 12 BY 8 BY 9-1/4 BY 7-3/4 FROM 2024-T3 .063, DOUBLER AND FILLER 11.25 BY 8 AND 21 BY 18.50” FROM 2024-T3 .063” IAW DELTA ERA NR 461667-14 REV ORIG DATED 07-19-2007, FAA FORM 8100-9.  REPAIR PERMANENT PER PS 900-51, NR 4.
